# SDR USAA2015020900007

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 7,562 hours, 3,181 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE & SMELL OF SMOKE IN CABIN, TOP OF DESCENT, DISSIPATED POWER OFF DESCENT.  CAME BACK WITH POWER UP ON REVERSE LANDING THEN DISSIPATED.  ACCOMPLISHED JC 26L00021003, V2500 CABIN ODOR TROUBLESHOOTING.  ISOLATED PACKS & APU BLEED, OPERATED GALLEY EQUIPMENT, NO DISCREPANCIES NOTED.  NO PRIOR HISTORY.  ACFT OK FOR SERVICE.
